# SDR SWAA2015113046498

- Difficulty date: November 8, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT UPPER SKIN DELAMINATED AT OTBD EDGE.  REPAIRED SKIN IAW SRM.
